RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 6, Pages 1239–1241 (Mi dan33022)  

MATHEMATICS

Extension of functors from the category of Banach spaces to the category of $(\alpha)$-spaces

G. Kh. Berman

Baltsy State University "Alecu Russo"

Full text: PDF file (500 kB)

Bibliographic databases:
UDC: 513.83+513.88+519.50
Presented: П. С. Новиков
Received: 26.05.1966

Citation: G. Kh. Berman, “Extension of functors from the category of Banach spaces to the category of $(\alpha)$-spaces”, Dokl. Akad. Nauk SSSR, 173:6 (1967), 1239–1241

Citation in format AMSBIB
\Bibitem{Ber67}
\by G.~Kh.~Berman
\paper Extension of functors from the category of Banach spaces to the category of $(\alpha)$-spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 6
\pages 1239--1241
\mathnet{http://mi.mathnet.ru/dan33022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0213846}
\zmath{https://zbmath.org/?q=an:0186.18304}


Linking options:
  • http://mi.mathnet.ru/eng/dan33022
  • http://mi.mathnet.ru/eng/dan/v173/i6/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019